To Canadians, If i'm not taking my Med would that can stopping me from getting my ADSP support?
i'm receiving a medication treatment for schizophrenia
i have got a serious health problems SUCH
(WEIGHT GAIN) about 60bs in only 5 months not able to move as i used
(FATTY LIVER ) cause my liver for not functioning well
( THYROID ) which it cause me to loss all of my (energy)
( SERIOUS CONSTIPATION ) which it cause me to have (Haemorrhoid)
(SEXUAL DYSFUNCTION) in case if you don't KNOW what that mean, i'm not able to have sex with anybody for more then one year now
i'm in my way of getting DIABETES
note: ( the medication are not helping me with my psychoses at all )
can i still getting the ADSP without taking the medication ?
IF you ware in my situation would you still take the medication ?
sorry it's (ODSP)
- e mLv 510 years agoFavorite Answer
if your medication isn't helping you you need to talk to your doctor. if that doctor doesn't understand what you are telling him. you simply ask him a referral to get another doctor.
most medication have side effects but they don't always have to burden you, if one medication doesn't do the work for you , they need to find one that is fit for you. since they are many families of medication its worth you tell your doctor.
now for the weight gain. the liver and constipation, the diabetes . might be good you start to exercise every day . don't have to go to a gym. take some walks each day . even if its only l5 minutes. that will help you a lot. also would be good to drink more water . for constipation wax seed comes to my mind. its natural, none addictive and doesn't make your intestine lazy.
for the sexual dysfunction your doctor can prescribe some medication . if the change of medication isn't possible or still cause you those same side effects.
when someones as to take long term medication a healthy way of life is the best.
stopping a medication that prescribe by a doctor shouldn't be stop like that . so id still take on the medication as for your adsp question. if you are on a government program cause you are consider not able to work or if you incomes cause you are on meds. than yes they will cut your gains.
get to see that doctor . take the time to be understood , you deserve it , wish you all the very best .
take good care Emy